Inequalities for penetrable sphere model systems

James Monroe, Joel L. Lebowitz

Research output: Contribution to journalArticle

Abstract

We make use of certain inequalities derived for mixtures with a nonnegative interaction between particles of different species and no interaction between particles of the same species to derive bounds on the thermodynamic functions of these systems and of their one component, "penetrable sphere model," analogs.

Original languageEnglish (US)
Pages (from-to)4888-4889
Number of pages2
JournalThe Journal of chemical physics
DOIs
StatePublished - Jan 1 1974
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Physical and Theoretical Chemistry

Fingerprint Dive into the research topics of 'Inequalities for penetrable sphere model systems'. Together they form a unique fingerprint.

  • Cite this